Alert archive / Tennessee / Tornado Warnings in 2022

Tornado Warning 35, NWS Memphis, TN

April 13, 2022Crittenden County, Arkansas; Shelby County, Tipton County, Tennessee

NWS Memphis, TN issued this tornado warning at Apr 13, 2022, 3:25 PM CDT for Crittenden County, Arkansas; Shelby County, Tipton County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 3:25 PM CDT (20:25 UTC)
Expired
Apr 13, 2022, 4:15 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Crittenden County, AR, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 28 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 3:40 PM CDTFUNNEL CLOUDWest Memphis, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:42 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-450 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
627 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

826 
WFUS54 KMEG 132025
TORMEG
ARC035-TNC157-167-132115-
/O.NEW.KMEG.TO.W.0035.220413T2025Z-220413T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
325 PM CDT Wed Apr 13 2022

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Central Crittenden County in eastern Arkansas...
  South central Tipton County in western Tennessee...
  Central Shelby County in western Tennessee...

* Until 415 PM CDT.
    
* At 325 PM CDT, a severe thunderstorm producing a tornado was
  located over Jennette, or 10 miles southwest of Marion, moving east
  at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Bartlett, West Memphis, Marion, Millington, Meeman Shelby Forest
  State Park, Memphis, Lakeland, Arlington, Crawfordsville,
  Edmondson, Sunset, Jericho, Jennette, Ellendale, Frayser, Midtown
  Memphis, Downtown Memphis, Eads, Crittenden and Atoka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3519 9047 3539 9011 3540 9006 3539 9005
      3540 9004 3541 8995 3540 8972 3518 8966
      3504 9039 3507 9040 3515 9040 3515 9045
TIME...MOT...LOC 2025Z 247DEG 41KT 3513 9039 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KRM
2 follow-up statements
745 
WWUS54 KMEG 132039
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
339 PM CDT Wed Apr 13 2022

ARC035-TNC157-167-132115-
/O.CON.KMEG.TO.W.0035.000000T0000Z-220413T2115Z/
Crittenden AR-Tipton TN-Shelby TN-
339 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN CRITTENDEN...SOUTH CENTRAL TIPTON AND CENTRAL SHELBY
COUNTIES...
    
At 339 PM CDT, a severe thunderstorm producing a tornado was located
over West Memphis, moving east at 55 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bartlett, West Memphis, Marion, Millington, Meeman Shelby Forest
State Park, Memphis, Lakeland, Arlington, Edmondson, Sunset, Jericho,
Ellendale, Frayser, Midtown Memphis, Downtown Memphis, Eads,
Crittenden, Atoka, Clarkedale and Louise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3528 9030 3539 9011 3540 9006 3539 9005
      3540 9004 3541 8995 3540 8972 3518 8966
      3506 9029 3509 9030 3517 9031 3522 9031
TIME...MOT...LOC 2039Z 252DEG 46KT 3518 9016 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KRM
163 
WWUS54 KMEG 132051
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
351 PM CDT Wed Apr 13 2022

ARC035-TNC157-167-132115-
/O.CON.KMEG.TO.W.0035.000000T0000Z-220413T2115Z/
Crittenden AR-Tipton TN-Shelby TN-
351 PM CDT Wed Apr 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN CRITTENDEN...SOUTH CENTRAL TIPTON AND CENTRAL SHELBY
COUNTIES...
    
At 351 PM CDT, a severe thunderstorm producing a tornado was located
near Frayser, or 7 miles south of Meeman Shelby Forest State Park,
moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Bartlett, West Memphis, Marion, Millington, Meeman Shelby Forest
State Park, Memphis, Lakeland, Arlington, Ellendale, Downtown
Memphis, Eads, Frayser, Midtown Memphis, Atoka, Lenow, Mound City,
Barretville, Griffin Corner, Gammon and Woodstock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3534 9019 3539 9011 3540 9006 3539 9005
      3540 9004 3541 8995 3540 8972 3518 8966
      3509 9014 3514 9019
TIME...MOT...LOC 2051Z 246DEG 38KT 3523 9003 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

KRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:51 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 13, 12:51 PM CDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1251 PM CDT Wed Apr 13 2022

.DISCUSSION...
Updated for Aviation Discussion related to the 18Z TAFs

&&

.PREV DISCUSSION... /issued 1019 AM CDT Wed Apr 13 2022/

DISCUSSION...

Skies are partly cloudy across the Mid-South this morning with
temperatures ranging from the upper 60s to lower 70s. There are a
few showers across portions of eastern Arkansas and north
Mississippi. The cold front is just about to cross the
Oklahoma/Arkansas border so the main line of thunderstorms will
move into the region by late this afternoon. Current forecast
looks good for now but will update to remove morning wording.

ARS

PREV DISCUSSION... /issued 456 AM CDT Wed Apr 13 2022/

A SIGNIFICANT SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS THE
MID-SOUTH THIS AFTERNOON AND EVENING...

DISCUSSION...Surface analysis this morning places a surface low
over Southern Minnesota with a trailing cold front back into
Northwest Missouri, Southeast Kansas and into the Texas/Oklahoma
Panhandle. Additionally, a dry line is located over West Texas.
Meanwhile, a mid-level shortwave is producing showers and a few
thunderstorms across the Mid-South early this morning and have
remained sub-severe thus far. As of 3 AM CDT, temperatures across
the Mid-South remain quite mild in the middle to upper 60s. The
expected severe thunderstorm outbreak will remain the primary
concern in this morning's forecast issuance.

Short term models continue to indicate an upper level trough
becoming negatively tilted as it moves into the Lower Mississippi
Valley this afternoon and evening. Early morning showers and
thunderstorms are expected to depart the forecast area this
morning as the mid-level shortwave trough departs to the east of
the area with a shallow capping inversion forming in its place,
bringing a period of mainly dry weather until early afternoon.
This will aid in developing strong instability (surface-based CAPE
values in excess of 3000 J/kg) across the Mid-South in a warm and
moist environment. The large scale forcing associated with the
upper level trough will begin to erode the capping inversion by
early this afternoon.

Short term Convective Allowing Model solutions (CAMs) indicate
initial convective initiation by early to mid afternoon should be
in the form of discrete convection as showers and thunderstorms
develop across portions of East Arkansas, Northwest Mississippi,
and Southwest Tennessee then spread northeast into the remainder
of the afternoon. 0-6 km Bulk Shear values between 50 to 60 kts,
excellent directional and speed shear provided by a 60 kt low
level jet, 0-1 km storm relative helicity values between 300-400
m2/s2, and low LCL's around 1500 ft will provide a conducive
environment for the development of supercells and tornadoes,
including the potential for strong and long track tornadoes. Very
large hail along with damaging winds are also possible with the
discrete convection.

Between late afternoon and early evening a quasi-linear
convective system (QLCS) is expected to develop along the cold
front producing another potential for severe thunderstorms into
this evening. Some CAMs are indicating the convective mode could
get a little messy between late afternoon into early evening as
the convective mode begins to transition from discrete to quasi-
linear. Anyone in the Mid-South should be prepared for the
potential of large hail, damaging winds, tornadoes regardless of
the convective mode. Be ready to utilize a severe weather safety
plan, and have multiple ways to receive warnings.

In addition, a Wind Advisory remains in effect but was expanded to
include the entire Mid-South due to the strong boundary layer
winds and guidance indicating most locations reaching advisory
criteria. Heavy rainfall is also possible and a Flood Watch
remains in effect for the northern third of the Mid-South into
this evening for the potential of up to 2 inches of rain.

Cooler and drier air will begin to build in behind the front later
tonight bringing a temporary break in inclement weather to the
Mid-South through Friday.

Unfortunately, long term models indicate showers and thunderstorm
chances will return Friday night into Saturday as a warm front
moves back north across the area and yet another potential for a
few strong to severe thunderstorms Friday night. Showers and
thunderstorm chances will persist into Easter Sunday and gradually
come to an end on Monday as a cold front moves across the Lower
Mississippi Valley.

CJC

&&

.AVIATION...
Most areas across the Mid-South are dry right now, however, there
is a small area of showers just west of Memphis. And a large line
of storms to the west of that, currently in central Arkansas. The
line will begin to move through the area in the next couple of
hours. Winds will pickup even more and there will be
thunderstorms. Wind shear may be an issue at all sites, however,
think this is related to thunderstorms, so not in the TAFs.
Ceilings will lower to MVFR category, yet visibility will lower to
IFR. Winds will shift toward the north after the storms move
through.  TLSJr

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 1 AM CDT Thursday for Clay-Craighead-
     Crittenden-Cross-Greene-Lee AR-Mississippi-Phillips-
     Poinsett-St. Francis.

     Flood Watch until midnight CDT tonight for Clay-Craighead-Greene-
     Mississippi.

MO...Wind Advisory until 1 AM CDT Thursday for Dunklin-Pemiscot.

     Flood Watch until midnight CDT tonight for Dunklin-Pemiscot.

MS...Wind Advisory until 1 AM CDT Thursday for Alcorn-Benton MS-
     Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-Lafayette-Lee MS-
     Marshall-Monroe-Panola-Pontotoc-Prentiss-Quitman-
     Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-Yalobusha.

TN...Wind Advisory until 1 AM CDT Thursday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

     Flood Watch until midnight CDT tonight for Benton TN-Carroll-
     Dyer-Gibson-Henry-Lake-Obion-Weakley.

&&
Hazardous weather outlook, Apr 13, 3:52 AM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
352 AM CDT Wed Apr 13 2022

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-141145-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
352 AM CDT Wed Apr 13 2022

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A significant severe weather outbreak is expected across the
entire Mid-South this afternoon and evening. Tornadoes, including some
potentially strong tornadoes, very large hail and damaging winds
are all possible. Heavy rainfall and flash flooding will also be
possible.

A Flood Watch remains in effect for northern portions of the Mid-
South into this evening.

A Wind Advisory is in effect through tonight across the entire
Mid-South.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A few strong to perhaps severe thunderstorms may be possible
Friday night across portions of East Arkansas and North
Mississippi.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and evening in
support of severe weather operations.

In the hours before

Special weather statement, Apr 13, 1:46 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 PM CDT Wed Apr 13 2022

ARZ009-018-026-028-MOZ113-115-131915-
Greene AR-Craighead AR-Mississippi AR-Clay AR-Pemiscot MO-Dunklin MO-
146 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of central Greene,
northeastern Craighead, northwestern Mississippi, eastern Clay,
northern Pemiscot and Dunklin Counties through 215 PM CDT...

At 146 PM CDT, Doppler radar was tracking a strong thunderstorm near
Paragould, moving northeast at 70 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Paragould, Kennett, Malden, Piggott, Portageville, Hayti, Leachville,
Campbell, Rector, Senath, Monette, Marmaduke, Chalk Bluff Natural
Area, Clarkton, Oak Grove Heights, Cardwell, Hornersville, Holcomb,
Hayti Heights and Arbyrd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

&&

LAT...LON 3663 8996 3654 8995 3639 8997 3639 8975
      3642 8974 3643 8973 3640 8967 3641 8962
      3635 8957 3634 8959 3634 8961 3632 8962
      3580 9038 3605 9066 3650 9024 3650 9022
      3652 9022 3663 9011
TIME...MOT...LOC 1846Z 223DEG 60KT 3608 9046

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Special weather statement, Apr 13, 2:13 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Memphis TN
213 PM CDT Wed Apr 13 2022

ARZ018-026>028-035-036-048-MOZ113-TNZ049-131945-
Poinsett AR-Greene AR-Craighead AR-St. Francis AR-Cross AR-
Mississippi AR-Crittenden AR-Dunklin MO-Tipton TN-
213 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern Greene,
Craighead, northwestern St. Francis, Poinsett, Mississippi, northern
Crittenden, Cross, southern Dunklin and southwestern Tipton Counties
through 245 PM CDT...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cash to near Fair Oaks. Movement was east
at 65 mph.

HAZARD...Pea size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Jonesboro, Paragould, Kennett, Wynne, Osceola, Trumann, Manila,
Marked Tree, Earle, Harrisburg, Bono, Lake City, Leachville, Lepanto,
Bay, Senath, Brookland, Monette, Caraway and Parkin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for eastern
Arkansas...southeastern Missouri...and western Tennessee.

&&

LAT...LON 3588 9093 3588 9087 3591 9087 3628 8997
      3540 9004 3538 9008 3531 9011 3509 9100
TIME...MOT...LOC 1913Z 247DEG 57KT 3584 9090 3518 9100

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH

SWB
Local storm report, Apr 13, 2:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND GST     JONESBORO               35.82N 90.69W
04/13/2022  M66 MPH          CRAIGHEAD          AR   ASOS

&&
Local storm report, Apr 13, 3:13 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     2 SE TRUMANN            35.65N 90.50W
04/13/2022                   POINSETT           AR   LAW ENFORCEMENT

            TREE BLOWN DOWN CROSSING BOTH LANES OF HWY
            463.

&&

KRD
Local storm report, Apr 13, 3:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
315 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     FUNNEL CLOUD     3 SW BLYTHEVILLE        35.90N 89.97W
04/13/2022                   MISSISSIPPI        AR   TRAINED SPOTTER

            FUNNEL CLOUD NEAR HWY 181.

&&

KRD
Local storm report, Apr 13, 3:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
04/13/2022                   GREENE             AR   EMERGENCY MNGR

            WIRES DOWN NEAR HIGH SCHOOL.

0245 PM     TSTM WND DMG     5 S PARAGOULD           35.98N 90.51W
04/13/2022                   GREENE             AR   EMERGENCY MNGR

            BARN DAMAGED AND POWER LINES DOWN NEAR HWY
            135 AND GREENE COUNTY ROAD 960.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:18 PM CDTSpecial Weather StatementMEGCraighead, Greene27 min
Apr 13, 1:39 PM CDTSpecial Weather StatementMEGSt. Francis36 min
Apr 13, 1:46 PM CDTSpecial Weather StatementMEGGreene29 min
Apr 13, 2:13 PM CDTSpecial Weather StatementMEGCraighead, Cross, Mississippi, Poinsett32 min
Apr 13, 2:23 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi21 min
Apr 13, 2:39 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCraighead, Crittenden, Cross, Greene, Mississippi, Poinsett36 min
Apr 13, 2:42 PM CDTTornado WarningMEGCraighead, Greene, Mississippi33 min
Apr 13, 2:46 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, St. Francis44 min
Apr 13, 2:51 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett24 min
Apr 13, 3:08 PM CDTTornado WarningMEGMississippi25 min
Apr 13, 3:11 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMississippi49 min
Apr 13, 3:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrittenden, Cross, Lee, St. Francis40 min
Apr 13, 3:31 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLee, Phillips, St. Francis44 min
Apr 13, 3:43 PM CDTAreal Flood AdvisoryMEGCrittenden, Cross, Lee, Mississippi, Poinsett, St. Francis3 hr
Apr 13, 3:53 PM CDTAreal Flood AdvisoryMEGCrittenden3 hr
Apr 13, 4:00 PM CDTSevere Thunderstorm WarningMEGMississippi45 min
Apr 13, 4:08 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis52 min
Apr 13, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLee, Phillips, St. Francis41 min
Apr 13, 4:37 PM CDTFlash Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis4 hr
Apr 13, 4:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrittenden, Lee, Phillips47 min
Apr 13, 5:09 PM CDTTornado WarningMEGPhillips51 min
Apr 13, 5:09 PM CDTTornado WarningMEGPhillips37 min
Apr 13, 6:03 PM CDTAreal Flood AdvisoryMEGLee3 hr
Apr 13, 10:11 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale20 hr
Apr 13, 3:07 PM CDTTornado WarningMEGDyer, Lake, Obion23 min
Apr 13, 3:26 PM CDTTornado WarningMEGDyer, Lake, Obion, Weakley25 min
Apr 13, 3:38 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley10 min
Apr 13, 3:53 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley52 min
Apr 13, 4:09 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton51 min
Apr 13, 4:24 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Haywood, Henderson and 1 more51 min
Apr 13, 4:27 PM CDTFlash Flood WarningMEGLauderdale, Tipton4 hr
Apr 13, 4:27 PM CDTSevere Thunderstorm WarningMEGBenton, Gibson, Henry, Weakley33 min
Apr 13, 4:39 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Tipton51 min
Apr 13, 5:01 PM CDTSevere Thunderstorm WarningMEGBenton, Henry44 min
Apr 13, 5:04 PM CDTAreal Flood AdvisoryMEGCarroll, Crockett, Gibson, Henry, Weakley2 hr
Apr 13, 5:07 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson, Henry38 min
Apr 13, 5:13 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more47 min
Apr 13, 5:23 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Shelby52 min
Apr 13, 5:56 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardeman, Hardin and 3 more64 min
Apr 13, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGMcNairy52 min
Apr 13, 6:38 PM CDTFlash Flood WarningMEGCrockett, Fayette, Hardeman, Haywood, Henderson, Madison3 hr

Nearby

Tornado Warnings in Tennessee, 2022Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.